# SDR C2XA96CL005

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N47722
- Make and model: Emb EMB-120RT
- Aircraft serial: 120166
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3075001017
- Condition: Failed
- Location: Nose Elec Bay
- Stage of operation: LD
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ROC - FLT NR 3113 - CREW REPORTED THAT DURING LANDING WHEN THE FLAPS WERE SELECTED TO 15 DEGREES, THE RIGHT OUTBOARD EXTENDED TO 10 DEGREES AND THE LEFT OUTBOARD EXTENDED TO 45 DEGREES CAUSING A FLAP ASYMMETRY.  MAINTENANCE INSPECTED AIRCRAFT AND REMOVED AND REPLACED THE FLAP CONTROL UNIT.  OPERATIONAL CHECKS WERE GOOD IAW EMB120 MM 27-50-00.  AIRCRAFT RELEASED FOR SERVICE.  (M)
